# SDR ZZDA2011814

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT FL330 APPROX 80 MI SW OF CLT WHEN CABIN BEGAN TO DEPRESSURIZE AND NUMEROUS ALERTS APPEARED ON STATUS PAGE.  ALERTS AS / FOLLOWS:  VIA FAIL, DCU FAIL, NR 1 FAIL, ILS NR 1 FAIL, GPS NR 1 FAIL, VOR NR 1 FAIL, CABIN PRESS MAN, CABIN TEMP MAN, CKPT TEMP MAN, FUEL QTY FAIL, GPWS FAIL, CABIN ATT / ALERT DESCENDING THROUGH 11,500 FT.  MASKS DID NOT DEPLOY.  FOUND CPC NR 2 FAIL.  REPLACED NR 2 CPC IAW B717 AMM 21-31.  RTS PASSED.  REPLACED LEFT PCDU DUE TO POWER INTERRUPTION IAW B717 AMM 24-21.  REPLACED BOTH MAIN POWER RELAYS ON LEFT PCDU IAW B717 AMM 24-21.  ALL RTS TESTS PASSED.
